Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Extreme cold sweats after taking savella. Any suggestions to lessen this?

I have been take Savella for about 1 1/2 months now. I am taking 50 mg in the morning and 50 mg at supper time. I am having extreme cold sweats. I ve checked interactions with my other meds and they seem to be fine. The reading i ve been doing about Savella.... it seems after 6 months most ppl reported their cold sweats stopped. Am I correct? Is there anything I can do now to help lessen them?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. You have not spoken anything about you past illness. Have you recovered from the problem for which your doctor had prescribed you "savell" ? Assess yourself. It seems your body is reacting to the dosage you are taking. Once you are better, you should start reducing your dosage. You can try reducing it. Take 25 mg twice daily. You will feel better.

Savella is a SNRI, serotonine and noreepinephrine reuptake inhibitor, it can produce symptoms like excessive sweating, dry mouth, vomiting, constipation, dizziness or insomnia, etc ( the symptoms vary from person to person )

Take balanced diet, exercise regularly, meditate for some time and keep yourself well hydrated. Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor